A wavelet method for unfolding sphere size distributions

Gijbels, Irene, Antoniadis, Anestis, Fan, Jianqing, Gijbels, Irène . Canadian Journal of Statistics 2001. 29 (2) :251-268

Locate this article in:

Bibtex

@article{CIS-171563,
  Author = {Gijbels, Irene and Antoniadis, Anestis and Fan, Jianqing and Gijbels, Irène},
  Title = {A wavelet method for unfolding sphere size distributions},
  Journal = {Canadian Journal of Statistics},
  Volume = {29},
  Number = {2},
  Year = {2001},
  Pages = {251--268},
  Keywords = {Density estimation, Adaptive estimation, Corpuscle problem, linear estimators, Wavelet thresholding, Fractional integration, Besov space, Abel integral equation}
}

Similar articles